Posted 2/13/2007 5:52 AM (GMT -7)
i wrote a couple weeks ago here about my doctor wanting to switch meds from abilify to geodon and i went to him yesterday. he wants to send me to a neurologist soon about the tardive dyskenesia.
I told him that since summer i have gained another 12 pounds and cannot gain anymore . he decided to put me on lexapro. he 1st wanted to do wellbutrin but i told him i was on it b4 and i may have had a reaction.
my question is, ive been reading that lexapro can assist in weight loss because it decreases appetite. but ive also read that it can cause more weight gain.
i cannot afford to gain anymore weight. im already at a weight that says im at risk for heart disase, diabetes , etc.
i was on prozac for 3-1/2 years or so and that is waht the doc thinks caused the gain, not the abilify..
any suggestions, similar experiences etc.
anything feedback would be appreciated